# SDR USAA051361

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 328 LBL45 FWD ENTRY FLOOR SUPPORT STRUCTURE CRACKED.  REPAIR, FABRICATED NEW L-ANGLE AND INSTALLED IAW SRM 51-10-02 BOEING DWR 65-45812   DEFECT SIZE: .250"
